Alert archive / Michigan / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 39, NWS Gaylord, MI

June 28, 2006Alcona County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 28, 2006, 2:55 PM EDT for Alcona County, Michigan. It was in force for 65 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2006, 2:55 PM EDT (18:55 UTC)
Expired
Jun 28, 2006, 4:00 PM EDT
In force
65 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

County Alcona County, MI

The radar

The NCL Michigan radar (KAPX), 84 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 3:45 PM EDTHAIL 0.75Hubbard Lake, MI
Jun 28, 4:02 PM EDTHAIL 0.5Spruce, MI
Jun 28, 4:10 PM EDTHAIL 0.75Spruce, MILASTED UNTIL 418 PM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 12:12 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 6.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2006-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2006-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 281855
SVRAPX
MIC001-282000-
/O.NEW.KAPX.SV.W.0039.060628T1855Z-060628T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
255 PM EDT WED JUN 28 2006

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALCONA COUNTY IN NORTHERN LOWER MICHIGAN

* UNTIL 400 PM EDT

* AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
  STORM WAS LOCATED NEAR CURRAN...OR ABOUT 14 MILES NORTHWEST OF
  GLENNIE...MOVING NORTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HUBBARD LAKE AROUND 340 PM EDT...
  SPRUCE AROUND 400 PM EDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4485 8388 4467 8388 4470 8330 4486 8342

$$
JK/BS
2 follow-up statements
000 
WWUS34 KAPX 281936
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
336 PM EDT WED JUN 28 2006

MIC001-282000-
/O.CON.KAPX.SV.W.0039.000000T0000Z-060628T2000Z/
ALCONA MI-
336 PM EDT WED JUN 28 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR ALCONA COUNTY...

AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR HUBBARD LAKE...OR ABOUT 6 MILES SOUTH OF THE TOWN OF HUBBARD
LAKE...MOVING EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SPRUCE AROUND 355 PM EDT...
  7 MILES WEST OF BLACK RIVER AROUND 400 PM EDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4485 8374 4475 8379 4471 8328 4486 8329

$$
JK/BS
000 
WWUS34 KAPX 282000
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
400 PM EDT WED JUN 28 2006

MIC001-282010-
/O.EXP.KAPX.SV.W.0039.000000T0000Z-060628T2000Z/
ALCONA MI-
400 PM EDT WED JUN 28 2006

...THE SEVERE THUNDERSTORM WARNING FOR ALCONA COUNTY HAS EXPIRED...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
WEAKENED. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...AND CONDITIONS REMAIN
FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER IN AND NEAR THE WATCH
AREA. REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. BE
PREPARED TO TAKE ACTION IF SEVERE WEATHER APPROACHES.

ADDITIONAL STRONG STORMS ARE MOVING THROUGH THE AREA. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR ANY ADDITIONAL WARNINGS.

LAT...LON 4485 8374 4475 8379 4471 8328 4486 8329

$$
JK/BS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 9:55 AM EDT, 5 hours earlier.

Area forecast discussion, Jun 28, 9:55 AM EDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
955 AM EDT WED JUN 28 2006

.UPDATE...LOOKS LIKE A PROLIFIC HAIL DAY AHEAD. HAVE ALREADY HAD
VIGOROUS ELEVATED EARLY MORNING CONVECTION ACROSS N CENTRAL/NE LOWER
MI...COINCIDING WITH ARRIVAL OF UPPER TROF AND COLDER AIR ALOFT. GRB
12Z SOUNDING WAS NEAR -21C AT 500MB...SUBSTANTIALLY COLDER THAN
EARLIER MODEL PROGS. ABUNDANT SUNSHINE WAS NOTED THIS MORNING BEHIND
BROKEN LINE OF CONVECTION LIFTING THRU NE LOWER MI. 12Z APX/GRB
SOUNDINGS WERE BOTH QUITE MOIST...SO SURFACE DEW POINTS SHOULD
REMAIN STABLE IN THE MID 50S TO PERHAPS UPPER 50S. A REASONABLE
73/56 SURFACE PARCEL PROVIDES AN MLCAPE OF 1100J/KG...75/58 WOULD BE
NEAR 1500J/KG.

GIVEN THE UNSEASONABLY COLD AIR ALREADY ALOFT...WITH CONTINUED COLD
ADVECTION AT 500MB...CONDITIONS ARE VERY FAVORABLE FOR LOTS OF SMALL
HAILERS AND SOME BIG HAILERS. LACK OF DRY AIR AND SHEAR ALOFT WILL
LIMIT HIGH WIND THREAT. BUT...WITH SO MUCH VORTICITY AND CYCLONIC
CURVATURE IN THE REGION TODAY...IT/S NOT IMPOSSIBLE FOR US TO SEE A
LANDSPOUTISH TORNADO OR TWO DESPITE MINIMAL SHEAR. OTHERWISE...STORM
MODE WILL BE MULTICELLULAR AND PULSE-TYPE. TRIGGERS INCLUDE AN E-W
TROF AXIS RUNNING FROM TAWAS TO HTL TO TVC....OLD OUTFLOW
BOUNDARIES...AND LAKE BREEZES.

GIST OF THE EARLIER FORECAST LOOKS PRETTY DECENT...WILL NOT OVERHAUL
THE POP/WX GRIDS. WILL BUMP UP MAX TEMPS SEVERAL DEGREES IN NW/N
CENTRAL LOWER GIVEN CONSIDERABLE MORNING SUNSHINE.

ZOLTOWSKI

&&

.PREV DISCUSSION ISSUED 330 AM WED JUN 28...

CLOSED 500 MB LOW IS CURRENTLY CENTERED OVER WRN UPPER MICHIGAN AND
NRN WISCONSIN EARLY THIS MORNING. SURFACE LOW CENTER HAS PUSHED JUST
EAST OF MICHIGAN...WITH THE MAIN LOW WELL NE OF THE STATE. LARGE
AREA OF SURFACE HIGH PRESSURE CONTINUES TO BUILD INTO THE PLAINS
STATES...RESULTING IN MAINLY CLEAR CONDITIONS OVER THAT REGION. A
FEW SHOWERS AND EVEN AN ISOLD THUNDERSTORM ARE HANGING ON OVER
PORTIONS OF NRN LAKE MICHIGAN JUST DOWNWIND OF THE 500 MB LOW CENTER
AND THE UPPER LEVEL COLD POOL. ACROSS OUR CWA...SKIES ARE MAINLY
CLEAR OVER MUCH OF THE AREA...ALTHOUGH SOME REGIONAL OBS ARE
INDICATING LOW CLOUDS/FOG DEVELOPMENT MAINLY IN LOCATIONS THAT
RECEIVED RAIN YESTERDAY. POPS AND THE POTENTIAL FOR THUNDER WILL
REMAIN THE PRIMARY FORECAST CONCERN THRU THE END OF THE WORKWEEK (AT
LEAST).

TODAY AND TONIGHT...UPPER LEVEL TROUGH WILL SLOWLY PUSH EASTWARD
THROUGH ERN WISCONSIN AND MICHIGAN...REACHING LAKE MICHIGAN BY THIS
AFTERNOON AND LAKE HURON OVERNIGHT. WEAK SURFACE TROUGHING WILL ALSO
REMAIN IN PLACE...BUT WILL BEGIN TO BREAK DOWN LATE TONIGHT AS THE
UPPER TROUGH SLIDES EAST OF THE STATE. PLENTY OF MOISTURE WILL
REMAIN IN PLACE THROUGH TONIGHT FOR CONVECTIVE DEVELOPMENT. MAIN
DIFFERENCE BETWEEN YESTERDAY AND TODAY (SYNOPTICALLY SPEAKING) WILL
BE GREATER DESTABILIZATION THRU THE COLUMN AS THE 500 MB COLD POOL
MOVES OVERHEAD. OTHERWISE...LOCAL EFFECTS WILL BE SIMILAR...
SPECIFICALLY REGARDING AN INCREASE IN LOW LEVEL CONVERGENCE AS LAKE
BREEZES DEVELOP DURING THE AFTERNOON. GENERAL WESTERLY LOW LEVEL
FLOW COMBINED WITH DEVELOPING EASTERLY FLOW ALONG THE NRN LAKE HURON
SHORELINE AREAS DUE TO LAKE BREEZE DEVELOPMENT WILL TARGET CENTRAL
AND NE LOWER MICHIGAN FOR GREATEST INCREASE IN LOW LEVEL
CONVERGENCE. THIS WILL LIKELY TRANSLATE INTO HIGHER POPS DURING PEAK
HEATING FOR CENTRAL AND ERN AREAS OF OUR CWA. BEST CHANCE OF SVR
TSRA WILL ALSO BE WITHIN THIS LOCATION DURING PEAK DIURNALLY
ENHANCED INSTABILITY. EXPECT GREATER CHANCES OF SVR TSRA THIS
AFTERNOON AND EVENING FOR THE ENTIRE CWA (AS COMPARED TO YESTERDAY)
DUE TO GREATER INSTABILITY WITH THE ARRIVAL OF THE COLD POOL (IN
AGREEMENT WITH SPC DAY 1 OUTLOOK OF A SLIGHT RISK FOR THE VAST
MAJORITY OF OUR CWA). WILL MAINTAIN CHANCE POPS THIS MORNING AND FOR
FAR WRN SECTIONS OF THE CWA IN THE AFTERNOON. POPS WILL INCREASE TO
LIKELY FOR CENTRAL AND ERN SECTIONS OF THE CWA THIS AFTERNOON AND
EVENING...WILL POPS ACROSS THE ENTIRE CWA DIMINISHING BACK TO CHANCE
OVERNIGHT.

FOG DEVELOPMENT HAS NOT BEEN NEAR AS WIDESPREAD OR AS THICK AS
YESTERDAY MORNING. WILL NOT NEED TO ISSUE A DENSE FOG ADVISORY FOR
EARLY THIS MORNING...BUT WILL DEFINITELY MENTION AREAS OF FOG FOR
ALL ZONES.

THURSDAY AND THURSDAY NIGHT...UPPER TROUGH WILL CONTINUE TO SLOWLY
PUSH EASTWARD AWAY FROM MICHIGAN. WEAK SURFACE RIDGING WILL BUILD
INTO THE WRN GREAT LAKES...BUT HIGH PRESSURE CENTER WILL SLIDE SOUTH
OF MICHIGAN. SOME LIMITED LOW/MID LEVEL MOISTURE WILL REMAIN IN
PLACE ACROSS NRN MICHIGAN DESPITE BUILDING LARGE SCALE SUBSIDENCE.
RELATIVELY LIGHT LOW LEVEL SYNOPTIC FLOW WILL ONCE AGAIN ALLOW FOR
AFTERNOON LAKE BREEZE DEVELOPMENT...AND WITH OVERALL WESTERLY
FLOW...GREATEST CONVERGENCE WILL AGAIN BE ACROSS CENTRAL AND ERN
SECTIONS OF THE CWA. LINGERING MOISTURE...DAYTIME HEATING AND LAKE
BREEZES WILL KEEP THE CHANCE OF SHRA/TSRA IN THE FORECAST FOR MOST
OF THE CWA...WITH THE EXCEPTION OF THE LAKE MICHIGAN SHORELINE.
STRENGTHENING SUBSIDENCE AND LOSS OF DIURNAL INSTABILITY WILL LEAD
TO A DRY PERIOD THURSDAY NIGHT.

NO CHANGES MADE TO THE REMAINDER OF THE FORECAST.

&&

.APX...WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 28, 10:31 AM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1031 AM EDT WED JUN 28 2006

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-291000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
1031 AM EDT WED JUN 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS MOST OF NORTHERN MICHIGAN THIS
AFTERNOON AND EVENING. SOME STORMS COULD BECOME SEVERE...PRODUCING
HAIL UP TO THE SIZE OF GOLF BALLS. THE BEST CHANCE FOR SEVERE
THUNDERSTORMS WILL BE BETWEEN NOON AND 9 PM...NEAR AND EAST OF A
LINE FROM CADILLAC TO PELLSTON...AS WELL AS IN EASTERN UPPER
MICHIGAN.

THERE IS ALSO A CHANCE OF THUNDERSTORMS LATE TONIGHT ACROSS NORTHERN
MICHIGAN. STORMS ARE NOT EXPECTED TO BE SEVERE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE ACROSS NORTHERN MICHIGAN THROUGH
MONDAY...MAINLY DURING THE AFTERNOON AND EVENING EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND EVENING.
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY.

JZ

In the hours before

Local storm report, Jun 28, 1:55 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
155 PM EDT WED JUN 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             8 NW MANTON             44.49N 85.52W
06/28/2006  E0.50 INCH       WEXFORD            MI   TRAINED SPOTTER

            PEA AND MARBLE SIZE HAIL

&&

MCELLITT
Local storm report, Jun 28, 2:03 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
203 PM EDT WED JUN 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     HAIL             SHARON                  44.58N 85.08W
06/28/2006  E0.75 INCH       KALKASKA           MI   TRAINED SPOTTER

&&

MPC
Local storm report, Jun 28, 2:19 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
219 PM EDT WED JUN 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HAIL             SHARON                  44.58N 85.08W
06/28/2006  E0.88 INCH       KALKASKA           MI   TRAINED SPOTTER

&&

MPC
Local storm report, Jun 28, 2:20 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
220 PM EDT WED JUN 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     HAIL             MERRITT                 44.32N 84.93W
06/28/2006  E0.75 INCH       MISSAUKEE          MI   TRAINED SPOTTER

&&

MPC
Local storm report, Jun 28, 2:34 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
234 PM EDT WED JUN 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND DMG     4 E LAKE CITY           44.33N 85.13W
06/28/2006                   MISSAUKEE          MI   TRAINED SPOTTER

            TREES DOWN. TIME IS ESTIMATED.

&&

MPC

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 1:23 PM EDTSevere Thunderstorm WarningAPXMissaukee67 min
Jun 28, 1:45 PM EDTSevere Thunderstorm WarningAPXKalkaska60 min
Jun 28, 1:52 PM EDTSevere Thunderstorm WarningAPXOtsego38 min
Jun 28, 1:59 PM EDTSevere Thunderstorm WarningAPXOscoda61 min
Jun 28, 2:38 PM EDTSevere Thunderstorm WarningAPXMontmorency67 min
Jun 28, 2:43 PM EDTSevere Thunderstorm WarningAPXCrawford35 min
Jun 28, 2:58 PM EDTSevere Thunderstorm WarningAPXOscoda62 min
Jun 28, 3:40 PM EDTSevere Thunderstorm WarningAPXGrand Traverse65 min
Jun 28, 3:45 PM EDTSevere Thunderstorm WarningAPXArenac60 min
Jun 28, 3:50 PM EDTSpecial Marine WarningAPX115 min
Jun 28, 4:19 PM EDTSevere Thunderstorm WarningAPXBenzie36 min
Jun 28, 4:25 PM EDTSevere Thunderstorm WarningAPXAlcona, Iosco65 min
Jun 28, 4:45 PM EDTSevere Thunderstorm WarningAPXGrand Traverse60 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.